MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, needle leaked during irrigation between the needle stabilizer and the patient's skin.Additional information received on 08/29/2025: patient treatment had to be postponed until the next day.Port re-accessed with a new needle.A specific number of affected devices or patients was not provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leaking infusion sets is unconfirmed, as no issues were found with the returned samples during testing.Two hundred eighty-five powerloc max infusion sets were returned for evaluation.An initial visual observation revealed from the 285 infusion sets returned, 10 were packaged in a bag and had a batch number of asjvfc068, and 275 units (25 packaged in a bag and 250 distributed in 10 boxes containing 25 sets each) had a batch number asjvfc088.All 285 samples were observed to be sealed/unused, and no damage or abnormalities were observed.A functional test of flushing and pressurizing the infusion sets with water using a 12ml syringe was performed.All 10 samples from batch asjvfc068 were tested and no leaks were found.Due to the large number of units returned from batch asjvfc088, ansi/asq z1.4 tables at general inspection level ii were applied.Considering the number of returned units (275) as the lot size, 32 samples were required to be functionally tested.To increase the robustness of the test, 65 samples were tested, and no leaks of other functional defects were observed in any of the samples.Visual and functional evaluations of the returned samples did not reveal any evidence of leakage or damage in either batch.Therefore, this complaint cannot be confirmed at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERLOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23026797
Report Number3006260740-2025-06861
Device Sequence Number9819867
Product Code FPA
UDI-Device Identifier00801741047374
UDI-Public(01)00801741047374(11)241129(17)270813(10)ASJVFC068
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0132075
Device Lot NumberASJVFC088
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown